Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 77, Issue 1 (2012), 159-173.
Cardinal invariants of monotone and porous sets
A metric space (X,d) is monotone if there is a linear order < on X and a constant c such that d(x,y)≤ c d(x,z) for all x<y<z in X. We investigate cardinal invariants of the σ-ideal Mon generated by monotone subsets of the plane. Since there is a strong connection between monotone sets in the plane and porous subsets of the line, plane and the Cantor set, cardinal invariants of these ideals are also investigated. In particular, we show that non(Mon)≥𝔪σ-linked, but non(Mon)<𝔪σ-centered is consistent. Also cov(Mon)<𝔠 and cof(𝒩)<cov(Mon) are consistent.
J. Symbolic Logic, Volume 77, Issue 1 (2012), 159-173.
First available in Project Euclid: 20 January 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hrušák, Michael; Zindulka, Ondřej. Cardinal invariants of monotone and porous sets. J. Symbolic Logic 77 (2012), no. 1, 159--173. doi:10.2178/jsl/1327068697. https://projecteuclid.org/euclid.jsl/1327068697